MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVSR SHLDR GLNSP +3 36MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES

ZIMMER BIOMET, INC. COMP RVSR SHLDR GLNSP +3 36MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Catalog Number 115313
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Joint Dislocation (2374)
Date of Event 05/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had an initial shoulder arthroplasty due to a three (3) month old four (4) part proximal humerus fracture.Subsequently, the patient was revised approximately one (1) month later due to the implants dislocating multiple times in an anterior position.During the revision the surgeon removed a large piece of bone from the original fracture due to the surgeon believing that the piece of bone was contributing to the reason that the implants were dislocating.
 
Additional Manufacturer Narrative
(b)(4).D10: medical products: item#: 110031400, mini +5mm thickness +0mm taper offset 40mm diameter humeral tray; lot#: 65337911 item#: 110031424, standard 36mm diameter bearing; lot#: 65761059 g2: foreign: australia h3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as it was requested from the hospital but not returned to the customer.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Component codes: mechanical (g04) - head.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMP RVSR SHLDR GLNSP +3 36MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17948876
Report Number0001825034-2023-02406
Device Sequence Number7820723
Product Code PHX
UDI-Device Identifier00880304475779
UDI-Public(01)00880304475779(17)310714(10)745830
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number115313
Device Lot Number745830
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2023
Supplement Date Received by Manufacturer12/20/2023
Initial Report FDA Received Date10/17/2023
Supplement Report FDA Received Date12/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown